# SDR PNSA970205

- Difficulty date: February 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141R
- Make and model: Gulstm G44
- Aircraft serial: 1378
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Retainer
- Condition: Loose
- Location: Pax Window
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PAX WINDOW RUBBER RETAINER CAME LOOSE IN FLIGHT.
